# SDR AALA20131031010

- Difficulty date: October 25, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 40,920 hours, 16,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE & SEAT TRACK CRACKED AT STATION 727B & LBL 24.75.  REPAIRED CRACKED SPLICE PLATE & SEAT TRACK IAW ECO J1707AA/AB & EA B737-53-032183.
